Congestion optimale du plongement de l’hypercube H(n) dans la chaîne P(2 n )
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 5, pp. 465-481.
@article{ITA_1993__27_5_465_0,
     author = {Bel Hala, A.},
     title = {Congestion optimale du plongement de l{\textquoteright}hypercube $H (n)$ dans la cha{\^\i}ne $P(2^n)$},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {465--481},
     publisher = {EDP-Sciences},
     volume = {27},
     number = {5},
     year = {1993},
     zbl = {0803.68091},
     mrnumber = {1252607},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1993__27_5_465_0/}
}
TY  - JOUR
AU  - Bel Hala, A.
TI  - Congestion optimale du plongement de l’hypercube $H (n)$ dans la chaîne $P(2^n)$
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1993
DA  - 1993///
SP  - 465
EP  - 481
VL  - 27
IS  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1993__27_5_465_0/
UR  - https://zbmath.org/?q=an%3A0803.68091
UR  - https://www.ams.org/mathscinet-getitem?mr=1252607
LA  - fr
ID  - ITA_1993__27_5_465_0
ER  - 
Bel Hala, A. Congestion optimale du plongement de l’hypercube $H (n)$ dans la chaîne $P(2^n)$. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 5, pp. 465-481. http://www.numdam.org/item/ITA_1993__27_5_465_0/

1. S. N. Bhatt et F. T. Leighton, A framework for solving VLSI graph layout problems, J. Comput. System Sci., 28, 1984, p. 300-343. | MR 760549 | Zbl 0543.68052

2. P. Z. Chinn, J. Chvátalová, A. K. Dewdney et N. E. Gibbs, The bandwidth problem for graphs and matrices-A survey, J. Graph Theory, 6, 1982, p. 223-254. | MR 666794 | Zbl 0494.05057

3. F. R. K. Chung, Labelings of graphs, in Selected Topics in Graph Theory, III (L. Beineke and R. Wilson, Eds.), Academic Press, 1988, p. 151-168. | MR 1205400 | Zbl 0656.05058

4. F. R. K. Chung et P. D. Seymour, manuscript, Bell Communication Research, Some results on the bandwith and the cutwidth of a graph, 1987.

5.L. H. Harper, Optimal assignments of numbers to vertices, J. Soc. Indust. Appl. Math. 9 12, 1964, p. 131-135. | MR 162737 | Zbl 0222.94004

6. L. H. Harper, Optimal numberings and isoperimetric problems on graphs, J. of Combinatorial Theory, 1, 1966, p. 385-393. | MR 200192 | Zbl 0158.20802

7. J. Hromkovic, V. Muller, O. Sykora et I. Vrto, On embedding in cycles (to appear). | MR 1331730 | Zbl 0826.68012

8. Ten-Hwang Lai et Alan P. Sprague, Placement of the Processors of a Hypercube, IEEE-Trans.-Comput. 40, 6, 1991, p. 714-722. | MR 1113977

9. Leighton, Maggo, Rao, Universal packet routing algorithms, 29th FOCS, 1988, p. 256-271.

10. F. Makedon, C. H. Papadimitriou et I. H. Sudborough, Topological bandwidth, SIAM J. Algebraic Discrete Methods, 6, 1985, p. 418-444. | MR 791172 | Zbl 0573.05052

11. B. Monien et I. H. Sudbrough, Comparing Interconnection Networks, Proceedings of the 13th Symposium on mathematical Foundations of Computer Science, 1988.

12. B. Monien et I. H. Sudbrough, Embedding one Interconnection Network in Another, Computing Suppl., 7, 1990, p. 257-282. | MR 1059934 | Zbl 0699.68017